Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
De-Xiang Ma, Wei-Gao Ge "Positive Solution of Multi-Point Boundary Value Problem for the One-Dimensional $P$-Laplacian with Singularities," Rocky Mountain Journal of Mathematics, Rocky Mountain J. Math. 37(4), 1229-1249, (2007)